# SDR FDKA200710534

- Difficulty date: October 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,103 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6150 TYS-CVG (0250 PHX LCL), EMERGENCY EXIT LIGHTS AT ROW 12 INOP.  MX CHECKED CONNECTOR ON EMERGENCY LIGHTS, NO DEFECTS NOTED.  OPS CHECKED GOOD.
